# SDR A6WA202112068007

- Difficulty date: October 23, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35004403
- Condition: Gouged
- Location: Fs 640+2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND 1 EACH GOUGE AT FS 640+2  AND S19L ON L/H SKIN EXTERIOR. DIMENSIONS ARE: (P1) 1.6"L X 1.2"W X .014"D. GOUGE WAS FOUND NOT TO BE WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-31 REV 38.   ***************AIRCRAFT REMOVED FROM SERVICE*************************  BLENDED AREA AND RE-EVALUATED DAMAGE (P1) AND FOUND WITHIN LIMITS IAW ASAP EA  #AWAC-CRJ253-01751 REV IR DATED 11/18/2021. HFEC INSPECTION PERFORMED AT (P1) BLEND WITH NO INDICATIONS. VERIFIED MINIMUM REMAINING THICKNESS OF 0.049" USING UT INSPECTION. VERIFIED NO UNDERLYING DAMAGE AT (P1) BLEND. RESTORED PROTECTIVE FINISH ATL BLEND AREAS. ALL WORK PERFORMED AT  BLEND AREA WITHIN ALLOWABLE LIMITS IAW ASAP EA #AWAC-CRJ253-01751 REV IR DATED 11/18/2021. WORK COMPLETED ON   AERSALE W/O #003486 CARD #20025 AT AERSALE CRS4AER685B. TT: 39,961  TC: 38,675
